# SDR FOTR20006NR2059

- Difficulty date: February 13, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Debonded
- Location: Aileron Tab
- Component: Tab
- Component part number: 6521765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON TAB LOWER SURFACE DISBONDED 22 INCHES FROM OTBD END.  REPAIRED ON FASI WO 20006, N/R 02059.  REPAIRED RT WING INBD AILERON TAB AT WBL 280 BY HOT BONDING REPAIR IAW B727 SRM 51-40-20, REV 102.  MATERIAL USED: FILLER- 2024-T3, 0.010, DIM: 4.0 BY 4.50, DOUBLER- 2024-T3, 0.010, DIM: 6.0 BY 7.50, CUT OUT DIM: 4.0 BY 4.50.  WEIGHT OF TAB AFTER REPAIR IS 5.740 LBS, WITHIN LIMITS.
